Remarks on a conjecture of Hartshorne.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 445-456
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonzero intersection of subvarieties, reduction to positive characteristic, Frobenius, Chern classes
@article{MAN_1992__292_2_164923,
author = {Luca Migliorini},
title = {Remarks on a conjecture of {Hartshorne.}},
journal = {Mathematische Annalen},
pages = {445--456},
year = {1992},
volume = {292},
number = {2},
zbl = {0734.14006},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164923/}
}
Luca Migliorini. Remarks on a conjecture of Hartshorne.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 445-456. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164923/